Mathematical problems from combustion theory

JW Dold

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionMathematical problems from combustion theory
Original languageEnglish
Pages (from-to)484 - 486
Number of pages2
JournalSIAM Review
Volume33
Publication statusPublished - 1991

Bibliographical note

Title of Publication Reviewed: Appl Math Sciences, Vol 83
Author of Publication Reviewed: Jerrold Bebernes & David Eberly
Other identifier: 038791041

Cite this

Dold, JW. (1991). Mathematical problems from combustion theory. SIAM Review, 33, 484 - 486.